# SDR N6WA2018072701

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 34,252 hours, 25,432 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY DOOR CAUTION MESSAGE. PERFORMED OPS CHECK OF THE OVERWING EMERGENCY EXIT INDICATION SYS IAW AMM 52-21-00. NO MESSAGES NOTED AT THIS.
